MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 126037
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the two devices' cuff was found damaged when examined before intubation.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was returned for evaluation in a sample bag along with the device contained in their unopened unit pack.Visual examination of the returned sample shows the shape of the tubing has been severely altered.The most probable root cause is an inflation device remained in the inflation valve allowing the air to escape.Further examination shows no sign of any defect.The returned unit was inflated using the parameters set out.Both cuffs on the returned unit inflated without any issue.The returned unit was leak tested under water and no leakage was noted.The returned unit remained inflated for a four-hour period and no issue noted.The reported defect could not be detected on the unit returned for evaluation.All our products undergo a four-hour inflate / deflate test and it is at this stage of the process any defects are removed from the lot.Please refer to our ¿instructions for use¿ under the section ¿warnings / precaution (cuff-related):¿ where it states ¿syringes, three-way stopcocks or other luer tip devices should not be left inserted in the inflation valves for extended periods of time¿.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key9079917
Report Number8020889-2019-00117
Device Sequence Number2475492
Product Code BTS
UDI-Device Identifier30884522028961
UDI-Public30884522028961
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number126037
Device Catalogue Number126037
Device Lot Number201701535X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1